# SDR FDEA2020022110366

- Difficulty date: January 11, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Access Panel
- Part number: AYB70807
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL - LOWER AUX TANK ACCESS PANEL LOWER LANDING (AIRCRAFT SIDE)   HAS COROSSION IN NUMEROUS AREAS. (AREAS MARKED) REMOVED CORRODED LOWER CAP AYB7080-7 AND INSTALLED NEW AYB7080-7 SECTIONS A   AND B REFERENCE EA. 8-5310-T0352380 "FUSELAGE-MAINFRAME-BUKHD INST'L AFT PRESS.   STATION 1368."
